CSpace
非光滑凸函数的Moreau-Yosida逼近
孙德锋; 韩继业
1997
Source Publication科学通报
ISSN0023-074X
Volume042Issue:011Pages:1140
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49960
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙德锋,韩继业. 非光滑凸函数的Moreau-Yosida逼近[J]. 科学通报,1997,042(011):1140.
APA 孙德锋,&韩继业.(1997).非光滑凸函数的Moreau-Yosida逼近.科学通报,042(011),1140.
MLA 孙德锋,et al."非光滑凸函数的Moreau-Yosida逼近".科学通报 042.011(1997):1140.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙德锋]'s Articles
[韩继业]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙德锋]'s Articles
[韩继业]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙德锋]'s Articles
[韩继业]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.